CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zong-H-R"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2014
Number of items: 1.

2014

Tian, Zhiyu and Zong, Hong R. (2014) One-cycles on rationally connected varieties. Compositio Mathematica, 150 (3). pp. 396-408. ISSN 0010-437X. https://resolver.caltech.edu/CaltechAUTHORS:20140606-142158094

This list was generated on Sun Nov 29 21:58:52 2020 PST.